Approximate best proximity pairs in metric space for contraction maps

S.A.M. Mohsenalhosseini

Abstract


The purpose of this paper is prove theorems for various types of well known generalized contractions on metric spaces with use of two general lemmas are given regarding approximate best proximity pair.

Full Text: PDF

How to Cite this Article:

S.A.M. Mohsenalhosseini, Approximate best proximity pairs in metric space for contraction maps, Advances in Fixed Point Theory, Vol 4, No 2 (2014), 310-324

Copyright © 2014 S.A.M. Mohsenalhosseini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.